# SDR ABXA9500542

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 99193692
- Condition: Corroded
- Location: Ws  58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03, SB 57-98, FOUND LEVEL 1 CORROSION INSIDE BARREL NUT HOLE IN STRINGER 16, RIGHT WING.  REMOVED CORROSION IAW DC-9 SB 57-98, DC-9 SRM 51-10-3.
